# SDR MALA000529

- Difficulty date: August 14, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT SEAT TRACK FLANGE AND SIDE BEAM STA 294 - 339.0 LT BUTTLINE 18.3.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS.  REPAIRED SEAT TRACK IAW SAAB EO 72SDS2783.
